# SDR KBM2005F00208

- Difficulty date: April 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF SHELL LAMINATED BEARINGS, WORN BEYOND LIMITS.  REMOVED AND REPLACED.  (K)
